Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 20, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 2, 2014, 7:35 AM CDT for Dallas County, Laclede County, Missouri. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2014, 7:35 AM CDT (12:35 UTC)
- Expired
- Apr 2, 2014, 8:15 AM CDT
- In force
- 40 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dallas County, MO, Laclede County, MO
The radar
The Springfield radar (KSGF), 80 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 7:38 AM CDT | HAIL 1 | 3 Sse Bennett Springs, MO | PICTURE OF HAIL UP TO THE SIZE OF QUARTERS SENT IN FROM SOCIAL MEDIA ON THE DALLAS/LECLEDE COUNTY LINE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 811 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
535
WUUS53 KSGF 021235
SVRSGF
MOC059-105-021315-
/O.NEW.KSGF.SV.W.0020.140402T1235Z-140402T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 AM CDT WED APR 2 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DALLAS COUNTY IN SOUTHWEST MISSOURI...
CENTRAL LACLEDE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 815 AM CDT
* AT 735 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
LEBANON...AND MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
BENNETT SPRINGS...DRY KNOB...LEBANON...LONG LANE...SLEEPER AND
WINDYVILLE.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. INTERSTATE 44
BETWEEN MILE MARKERS 115 AND 136 WILL ALSO BE IMPACTED BY THE SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3763 9241 3755 9293 3768 9300 3779 9284
3786 9261
TIME...MOT...LOC 1235Z 250DEG 37KT 3764 9285
HAIL...1.00IN
WIND...<50MPH
$$
BOXELL2 follow-up statements
833 WWUS53 KSGF 021244 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 744 AM CDT WED APR 2 2014 MOC059-021254- /O.CAN.KSGF.SV.W.0020.000000T0000Z-140402T1315Z/ DALLAS MO- 744 AM CDT WED APR 2 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DALLAS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3763 9241 3757 9285 3779 9284 3786 9261 TIME...MOT...LOC 1244Z 250DEG 37KT 3767 9274 $$ MOC105-021315- /O.CON.KSGF.SV.W.0020.000000T0000Z-140402T1315Z/ LACLEDE MO- 744 AM CDT WED APR 2 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LACLEDE COUNTY UNTIL 815 AM CDT... AT 739 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF LEBANON...AND MOVING EAST AT 45 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... DRY KNOB...LEBANON AND SLEEPER. THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 115 AND 136 WILL ALSO BE IMPACTED BY THE SEVERE THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. && LAT...LON 3763 9241 3757 9285 3779 9284 3786 9261 TIME...MOT...LOC 1244Z 250DEG 37KT 3767 9274 HAIL...1.00IN WIND...<50MPH $$ BOXELL
173 WWUS53 KSGF 021307 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 807 AM CDT WED APR 2 2014 MOC105-021317- /O.EXP.KSGF.SV.W.0020.000000T0000Z-140402T1315Z/ LACLEDE MO- 807 AM CDT WED APR 2 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LACLEDE COUNTY WILL EXPIRE AT 815 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3763 9241 3757 9285 3779 9284 3786 9261 TIME...MOT...LOC 1307Z 250DEG 37KT 3775 9246 $$ BOXELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:01 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 2, 6:01 AM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 601 AM CDT Wed Apr 2 2014 ...Aviation Update... .SHORT TERM...(Today and Tonight) Issued at 305 AM CDT WED APR 2 2014 A very active next 48 hours is on tap for the region as a slow moving storm system impacts a large portion of the central United States. Our initial concern is the fate of morning elevated convection from eastern Kansas into west-central Missouri. Corfidi vectors and the overall placement of the 925/850 mb front indicate that this activity will slide off to the east across central Missouri this morning. Short range models also continue to advertise a slug of isentropic ascent developing further south into southern Missouri early this morning. Thus, we may see additional convection develop...although it would not be as widespread in nature as the activity up north. A few of the storms this morning will have the potential to kick out some low-end severe hail. Meanwhile, a stationary surface front across southern Missouri will return north as a warm front throughout the day. We will also have to watch this feature as it could kick up a storm or two. If the warm front can initiate any surface-based storms (low chance at this point), they would have the potential to become super- cellular with all modes of severe possible. Attention will then turn to our west from late this afternoon into this evening as a dry line firms up from south-central Kansas into north-central Oklahoma. Discrete supercell development appears quite possible along this feature. If this activity does develop, it could track into areas west of the Interstate 49 corridor sometime late this evening as either supercells or congeal into smaller line segments. As was the case with any potential warm front activity, all modes of severe would be possible with any incoming activity from the west. Big questions then remain regarding precipitation coverage later tonight. Both the ECMWF and GFS bring fairly widespread convection to the area as they nose a broad low level jet into the Ozarks. The NAM on the other hand keeps coverage pretty limited with the exception of west-central Missouri. With the low level jet appearing to have an overall lack of focus over a specific area, we have decided to broad-brush high chance and likely PoPs over the entire area with what should be multiple small clusters/bands of elevated convection. As was the case for the elevated convection this morning, we will maintain a low-end severe hail threat with the overnight activity. As for temperatures today and tonight, we have generally gone with a model consensus given all of the uncertainty with precipitation coverage. .LONG TERM...(Thursday through Tuesday) Issued at 305 AM CDT WED APR 2 2014 It still appears as if the greatest severe weather potential will occur from Thursday afternoon into Thursday evening. Strong upper level energy is still expected to pivot and take on a neutral to slightly negative tilt across the central Plains by Thursday afternoon. As this happens, surface low pressure will likely track from south-central Kansas up towards Kansas City. To the south of that low, a cold front will overtake the dry line. While the overall setup is in line with previous thoughts, models have trended slower with the progression of the system by about six hours. If models are correct with the slower trend, this will put almost the entire area into a risk for an episode of severe storms from Thursday afternoon into Thursday evening. Early indications are that there may be a window of opportunity for discrete supercells across extreme southeastern Kansas and western Missouri Thursday afternoon. When the cap breaks is still a tough call as there will be an elevated mixed layer in place to start the day. If storms are able to develop from mid to late afternoon, they should be able to move off of what will be a slow moving cold front given the track of that surface low. Large hail and damaging winds will initially be the main threat with any supercells, however a low-end tornado threat will be there. By the late afternoon and early evening, that front will begin to accelerate as that upper level wave pivots across the central Plains. As this happens, low level wind shear will also quickly increase and could enhance supercell tornado potential across western Missouri. As we then continue through Thursday evening, the acceleration of the front and corresponding increase in frontal forcing should then result in this convection lining out. The setup then looks supportive of a severe squall line moving at a fairly good clip across the eastern Ozarks later Thursday evening. This line would contain the potential to produce some fairly widespread wind damage along with an embedded tornado threat. Interested parties should certainly keep up with the forecast as subtle changes in timing and other details of interest could have a significant impact in the eventual convective mode and attendant severe threat. Once this system slides out of here late Thursday night, we will see a period of dry and cooler weather into early this weekend. Global models then bring a broad trough across the Central United States from late this weekend into early next week. This will bring additional chances for rain showers to the region. Temperatures for the first half of next week will remain seasonably cool. && .AVIATION...(For the 12Z TAFS through 12Z Thursday Morning) Issued at 556 AM CDT WED APR 2 2014 A warm front will continue to lift north across the region today. This will result in periods of MVFR cigs for much of the day today, along with a lower end threat of isolated TSRA. South winds will be rather gusty at times. Later tonight, cigs should lower to low end MVFR or perhaps IFR. Thunderstorms will also be possible,though for now, have only included VCTS, as it is still too early to pinpoint exact timing and coverage. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Schaumann LONG TERM...Schaumann AVIATION...Boxell
Hazardous weather outlook, Apr 2, 6:00 AM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 600 AM CDT WED APR 2 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 600 AM CDT WED APR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... SOUTHERLY NON THUNDERSTORM WIND GUSTS AROUND 30 MPH ARE EXPECTED TODAY AND TONIGHT AS LOW PRESSURE BEGINS TO DEVELOP ACROSS THE PLAINS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THIS MORNING...ESPECIALLY ACROSS CENTRAL MISSOURI. A FEW OF THESE STORMS MAY PRODUCE HAIL UP TO THE SIZE OF QUARTERS AND FREQUENT LIGHTNING STRIKES. THUNDERSTORM COVERAGE IS THEN EXPECTED TO DECREASE INTO THIS AFTERNOON. THERE IS A LOW PROBABILITY OF ADDITIONAL THUNDERSTORM DEVELOPMENT FROM EXTREME SOUTHEASTERN KANSAS INTO WEST CENTRAL MISSOURI AS A WARM FRONT LIFTS NORTH. IF THESE STORMS CAN MANAGE TO DEVELOP...THERE WOULD BE A CONDITIONAL LARGE HAIL AND LOW END TORNADO THREAT. THERE IS A GREATER LIKELIHOOD THAT SUPERCELL THUNDERSTORMS WILL DEVELOP EITHER LATE THIS AFTERNOON OR EARLY THIS EVENING IN THE INTERSTATE 35 CORRIDOR REGION OF SOUTH CENTRAL KANSAS AND NORTH CENTRAL OKLAHOMA. IF THESE STORMS DO DEVELOP...THERE IS THE POTENTIAL THAT THEY MAKE IT INTO EXTREME SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI LATE THIS EVENING. HAIL TO THE SIZE OF GOLF BALLS...DAMAGING STRAIGHT LINE WINDS...AND ISOLATED TORNADOES WOULD BE POSSIBLE IF THIS ACTIVITY MAKES IT INTO WESTERN PORTIONS OF THE OUTLOOK AREA. ADDITIONAL SCATTERED TO NUMEROUS THUNDERSTORMS ARE THEN EXPECTED ACROSS THE OUTLOOK AREA LATER TONIGHT. SOME OF THESE STORMS MAY PRODUCE HAIL TO THE SIZE OF QUARTERS... FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. AREAS THAT SEE MULTIPLE ROUNDS OF THUNDERSTORMS WILL SEE A LIMITED THREAT FOR FLASH FLOODING OF LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOUTHERLY NON THUNDERSTORM WIND GUSTS OVER 30 MPH ARE THEN EXPECTED ON THURSDAY AS LOW PRESSURE TRACKS FROM SOUTH CENTRAL KANSAS TOWARDS THE KANSAS CITY AREA. CURRENT INDICATIONS ARE THAT SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS OR LARGER...DAMAGING WINDS...AND TORNADOES MAY DEVELOP LATE THURSDAY AFTERNOON ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI. THESE STORMS WOULD THEN TRACK EAST TOWARDS THE HIGHWAY 65 CORRIDOR AROUND MID EVENING. THESE STORMS ARE THEN EXPECTED TO TRANSITION INTO A LINE OF THUNDERSTORMS STARTING AROUND MID EVENING WITH THIS LINE OF STORMS THEN QUICKLY MOVING ACROSS THE EASTERN OZARKS FROM LATE THURSDAY EVENING INTO THE EARLY OVERNIGHT PERIOD THURSDAY NIGHT. THIS LINE OF STORMS WILL HAVE THE POTENTIAL TO PRODUCE FAIRLY WIDESPREAD WIND DAMAGE AND CONTAIN EMBEDDED TORNADOES. IT IS IMPORTANT TO NOTE THAT JUST MINOR CHANGES IN THE EVOLUTION OF THIS STORM SYSTEM MAY RESULT IN SIGNIFICANT CHANGES TO EXPECTATIONS REGARDING SEVERE WEATHER POTENTIAL LATER TODAY AND THURSDAY. THUS...INTERESTED PARTIES ARE URGED TO CLOSELY MONITOR LATER OUTLOOKS FROM THE NATIONAL WEATHER SERVICE. BEHIND THIS STORM SYSTEM...BRISK AND GUSTY WEST NORTHWEST WINDS ARE EXPECTED FOR FRIDAY WHICH WILL LEAD TO ELEVATED AND PERHAPS LOCALLY SIGNIFICANT FIRE WEATHER CONDITIONS...ESPECIALLY IN AREAS THAT DO NOT RECEIVE ALL THAT MUCH RAINFALL OVER THE NEXT 48 HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ALONG AND NORTH OF A PITTSBURG KANSAS TO CAMDENTON MISSOURI LINE. ACTIVATION MAY THEN BE NEEDED LATER THIS EVENING ALONG AND WEST OF THE INTERSTATE 49 CORRIDOR. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Special weather statement, Apr 2, 1:35 AM CDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CDT WED APR 2 2014
MOZ056-057-020700-
MILLER MO-MORGAN MO-
135 AM CDT WED APR 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORGAN AND NORTHWESTERN
MILLER COUNTIES UNTIL 200 AM CDT...
AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF VERSAILLES...MOVING EAST AT
45 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BARNETT...ELDON AND VERSAILLES.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.
PEOPLE IN CENTRAL MORGAN AND NORTHWESTERN MILLER COUNTIES...INCLUDING
VERSAILLES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
LAT...LON 3844 9262 3843 9261 3834 9255 3832 9274
3835 9296 3842 9299 3852 9290 3854 9277
TIME...MOT...LOC 0635Z 253DEG 38KT 3841 9285
BOXELLSpecial weather statement, Apr 2, 6:33 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 AM CDT WED APR 2 2014
MOZ104-021200-
TANEY MO-
633 AM CDT WED APR 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TANEY COUNTY UNTIL
700 AM CDT...
AT 629 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES WEST OF PROTEM...OR 13 MILES SOUTHEAST
OF BRANSON...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE PROTEM AND RUETER.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BULL
SHOALS LAKE AND LAKE TANEYCOMO.
LAT...LON 3652 9316 3667 9302 3672 9277 3650 9278
3649 9282 3649 9314
TIME...MOT...LOC 1134Z 243DEG 39KT 3651 9303
BOXELLSpecial weather statement, Apr 2, 7:25 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
725 AM CDT WED APR 2 2014
MOZ096-097-105-021300-
DOUGLAS MO-HOWELL MO-OZARK MO-
725 AM CDT WED APR 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS...NORTHEASTERN
OZARK AND NORTHWESTERN HOWELL COUNTIES UNTIL 800 AM CDT...
AT 721 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRIXEY...OR 18 MILES SOUTHEAST OF AVA...
MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE BRIXEY...DORA...GENTRYVILLE...ROCKBRIDGE
AND SILOAM SPRINGS.
LAT...LON 3668 9241 3681 9249 3706 9210 3706 9208
3684 9191
TIME...MOT...LOC 1225Z 243DEG 41KT 3678 9238
BOXELLSpecial weather statement, Apr 2, 7:26 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 726 AM CDT WED APR 2 2014 MOZ080-081-021300- LACLEDE MO-DALLAS MO- 726 AM CDT WED APR 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LACLEDE AND SOUTHERN DALLAS COUNTIES UNTIL 800 AM CDT... AT 721 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF BUFFALO...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BENNETT SPRINGS...BUFFALO...CHARITY... LEBANON...LONG LANE...PLAD AND WINDYVILLE. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT SPRING STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 113 AND 128 WILL ALSO BE IMPACTED BY THIS STORM. PEOPLE IN NORTHWESTERN LACLEDE AND SOUTHERN DALLAS COUNTIES... INCLUDING BENNETT SPRING STATE PARK AND LEBANON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3787 9279 3761 9256 3750 9302 3767 9312 TIME...MOT...LOC 1226Z 247DEG 34KT 3762 9297 BOXELL
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 1:35 AM CDT | Special Weather Statement | SGF | Morgan | 25 min |
| Apr 2, 6:33 AM CDT | Special Weather Statement | SGF | Taney | 27 min |
| Apr 2, 7:25 AM CDT | Special Weather Statement | SGF | Douglas | 35 min |
| Apr 2, 7:26 AM CDT | Special Weather Statement | SGF | Dallas | 34 min |
| Apr 2, 8:05 AM CDT | Special Weather Statement | SGF | Shannon | 25 min |
| Apr 2, 8:33 AM CDT | Special Weather Statement | SGF | Dent | 27 min |
| Apr 2, 8:34 AM CDT | Special Weather Statement | SGF | Miller | 26 min |
| Apr 2, 9:20 AM CDT | Special Weather Statement | SGF | Maries | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.